Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Baby has rashes. What is the new rash that begins w/an "M"?

I am a child care provider and I care for an eighteen month old who has developed a rash that appears to look like insect bites. His mother has taken him to the doctor 3 days this week, with 3 different dianogis. What is the new rash that begins w/an "M". This was suggest as a cause by the emergency room doctor, put the peds doctor suggest it is bug bites, the other makes more sense to me
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response

It might be difficult to guess a rash beginning with letter M .;maybe it means measles.
However prescription can always get clarified by calling the doctor.

Since the paediatrician has labeled it as bug bites ,I guess you can relax now.
You could just apply calamine lotion and give the medications as prescribed by the pediatrician .
Take care.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor